I am currently taking Logynon and have been having some bad side effects on it, this is my first month on it. There are only a few pills left in the pack so if i finish the pack and have my seven day break i should have a period during this time yeah?? then if i dont start a new pack after this will i have another period when i was originally meant to be due or will it be 28 days after? im scared i am gonna have 2 bleeds within the month as i am goin on holiday soon and dont wanna be on my period. Or will it be safer for me to start a new pack just in case i do bleed again and i'll just cope with the headaches.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.